Harmonic analysis
A note on weighted bounds for rough singular integrals
Comptes Rendus. Mathématique, Volume 356 (2018) no. 1, pp. 77-80.

We show that the L2(w) operator norm of the composition MTΩ, where M is the maximal operator and TΩ is a rough homogeneous singular integral with angular part ΩL(Sn1), depends quadratically on [w]A2, and that this dependence is sharp.

Nous montrons que la norme d'opérateur L2(w) du composé MTΩ, où M est l'opérateur maximal et TΩ est une intégrale singulière homogène rugueuse de partie angulaire ΩL(Sn1), dépend de manière quadratique de [w]A2 et que cette dépendance est précise.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2017.11.016
Lerner, Andrei K. 1

1 Department of Mathematics, Bar-Ilan University, 5290002 Ramat Gan, Israel
@article{CRMATH_2018__356_1_77_0,
     author = {Lerner, Andrei K.},
     title = {A note on weighted bounds for rough singular integrals},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {77--80},
     publisher = {Elsevier},
     volume = {356},
     number = {1},
     year = {2018},
     doi = {10.1016/j.crma.2017.11.016},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2017.11.016/}
}
TY  - JOUR
AU  - Lerner, Andrei K.
TI  - A note on weighted bounds for rough singular integrals
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 77
EP  - 80
VL  - 356
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2017.11.016/
DO  - 10.1016/j.crma.2017.11.016
LA  - en
ID  - CRMATH_2018__356_1_77_0
ER  - 
%0 Journal Article
%A Lerner, Andrei K.
%T A note on weighted bounds for rough singular integrals
%J Comptes Rendus. Mathématique
%D 2018
%P 77-80
%V 356
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2017.11.016/
%R 10.1016/j.crma.2017.11.016
%G en
%F CRMATH_2018__356_1_77_0
Lerner, Andrei K. A note on weighted bounds for rough singular integrals. Comptes Rendus. Mathématique, Volume 356 (2018) no. 1, pp. 77-80. doi : 10.1016/j.crma.2017.11.016. http://www.numdam.org/articles/10.1016/j.crma.2017.11.016/

[1] Buckley, S.M. Estimates for operator norms on weighted spaces and reverse Jensen inequalities, Trans. Amer. Math. Soc., Volume 340 (1993) no. 1, pp. 253-272

[2] Calderón, A.P.; Zygmund, A. On singular integrals, Amer. J. Math., Volume 78 (1956), pp. 289-309

[3] Conde-Alonso, J.M.; Culiuc, A.; Di Plinio, F.; Ou, Y. A sparse domination principle for rough singular integrals, Anal. PDE, Volume 10 (2017) no. 5, pp. 1255-1284

[4] Di Plinio, F.; Hytönen, T.P.; Li, K. Sparse bounds for maximal rough singular integrals via the Fourier transform (preprint, available at) | arXiv

[5] Duoandikoetxea, J.; Rubio de Francia, J.L. Maximal and singular integral operators via Fourier transform estimates, Invent. Math., Volume 84 (1986) no. 3, pp. 541-561

[6] Grafakos, L. Classical Fourier Analysis, Graduate Texts in Mathematics, vol. 249, Springer, New York, 2009

[7] Hytönen, T.P.; Roncal, L.; Tapiola, O. Quantitative weighted estimates for rough homogeneous singular integrals, Isr. J. Math., Volume 218 (2017) no. 1, pp. 133-164

[8] Lerner, A.K. A weak type estimate for rough singular integrals, Rev. Mat. Iberoam. (2017) (in press, available at) | arXiv

[9] Luque, T.; Pérez, C.; Rela, E. Optimal exponents in weighted estimates without examples, Math. Res. Lett., Volume 22 (2015) no. 1, pp. 183-201

[10] Seeger, A. Singular integral operators with rough convolution kernels, J. Amer. Math. Soc., Volume 9 (1996) no. 1, pp. 95-105

[11] Stein, E.M. Note on the class LlogL, Stud. Math., Volume 32 (1969), pp. 305-310

Cited by Sources: